MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO AL LUMBAR CAGE 30 X 38MM, 13MM, 12 DEG.; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-FRANCE AERO AL LUMBAR CAGE 30 X 38MM, 13MM, 12 DEG.; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48923032
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that metal jacket was not around cage out of package; used back up cage.After implanting the back up cage.The cage blade bent upon insertion.Cutter was used.
 
Additional Manufacturer Narrative
Device history review.Device not returned.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Due to the insufficient information and the device is still implanted in the patient, the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
AERO AL LUMBAR CAGE 30 X 38MM, 13MM, 12 DEG.
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5469747
Report Number0009617544-2016-00086
Device Sequence Number18910650
Product Code OVD
UDI-Device Identifier07613327065602
UDI-Public07613327065602
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48923032
Device Lot Number145802
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2016
Supplement Report FDA Received Date05/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR